# SDR DU4R2007030

- Difficulty date: January 10, 2007
- Submitted: January 25, 2007
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 47,715 hours, 21,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT L-4 DOOR FWD FLOORBOARD SUPPORT BETWEEN BS 1640 AND BS 1680 B/L 54L I/B OF S-17L.  REMOVED FLOOR SUPPORT, DRILLED AND INSTALLED NEW FLOOR SUPPORT P/N 146N5246U5 IAW B757 SRM 51-40-02, 51-40-05 AND 51-20-01.
